Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/10624
Title: Dolcher fixed point theorem and its connections with recent developments on compressive/expansive maps
Authors: Sovrano, Elisa
Zanolin, Fabio
Keywords: continuous mapsfixed pointschaotic dynamicscovering relationssnap-back repellers
Issue Date: 23-Dec-2014
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
46 (2014)
Abstract: In 1948 Mario Dolcher proposed an expansive version of the Brouwer fixed point theorem for planar maps. In this article we reconsider Dolcher's result in connection with some properties, such as covering relations, which appear in the study of chaotic dynamics.
Description: Elisa Sovrano and Fabio Zanolin, "Dolcher fixed point theorem and its connections with recent developments on compressive/expansive maps", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 46 (2014), pp.101-121
URI: http://hdl.handle.net/10077/10624
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.46 (2014)

Files in This Item:
File Description SizeFormat
RIMUT_46_Sovrano_Zanolin.pdf1.13 MBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

530
Last Week
0
Last month
0
checked on Nov 15, 2018

Download(s)

321
checked on Nov 15, 2018

Google ScholarTM

Check


This item is licensed under a Creative Commons License Creative Commons